# SDR KC8AN227CK

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N227CK
- Make and model: Amd FALCON20
- Aircraft serial: 227
- Aircraft time: 33,343 hours, 27,285 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: MY20551302
- Part serial: 448425K
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING VISUAL INSPECTION OF UPPER LT ENGINE COWLING P/N MY20 551.30-2.  CRACKS LOCATED IN THE SHEET METAL STRUT AT THE LOCATION OF THE BOLT WHICH SECURES THE ATTACH FITTING TO THE COWLING.  REPAIRED CRACK IN ACCORDANCE WITH FAA FORM 8110-3 DATED 2/11/2010 AND DOCUMENT 96-43-3, REV A DATED 2/11/2010.
